# SDR CALA0600138

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 23,411 hours, 3,763 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 889251
- Condition: Failed
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN DOOR AT SEAT 29 DEF FAILED TEST.  REPLACED LATCH PER AMM 35-21-00.
